# SDR USAA951015

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corrosion
- Location: Aft Cargo Bin
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK INSPECTION, VISUALLY FOUND A 1 INCH BY 4 INCH CORRODED AREA AFT CARGO BIN DOOR FRAME AT LOWER FORWARD CORNER.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  DOUBLER INSTALLED ON FRAME.  (M)
